# SDR CALA2024090200529

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 91,848 hours, 22,131 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N20083
- Part serial: 01701
- Condition: Failed
- Location: Zone 700
- Part time: 91,844 hours, 22,126 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DEPT GOT L HYD FLUID ALL FLUID W/ 0/ZERO HYD IND...PTU ON STA TUS PG PER CREW DEBRIEF. SHORTLY AFTER TAKE-OFF AND DURING GEAR RETRACTION, CREW NOTICED L HYD FLUID LOSS TO 40% THEN 0%. LEFT GEAR STAYED DOWN. NOSE GEAR AND RIGHT GEAR RETRACTED STAYING UP. POWER TRANSFER UNIT STATUS MESSAGE RIGHT AFTER LOSS OF L HYD. CREW PERFORMED ALTERNATE GEAR EXTENSION AND FLAPS DUE TO LOSS OF HYD FLUID PER QRH FOR LANDING.  LH MLG DOWNLOCK ACUTATOR FOUND TO BE LEAKING HYDRAULIC FLUID. LH MLG DOWNLOCK ACTUATOR REMOVED AND REPLACED. FLAGGING SDR, REF LOGPAGE 9101644 FOR INFO AND CORRECTIVE ACTION REPLACED DOWN LOCK ACTUATOR REF LP 9101644
